MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH NEUTRAL ELECTRODE, UNIVERSAL SIZE, WITHOUT CABLE; WA99516A

OLYMPUS WINTER & IBE GMBH NEUTRAL ELECTRODE, UNIVERSAL SIZE, WITHOUT CABLE; WA99516A
Model Number WA99516A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a polypectomy procedure, the cautery could not be applied with the use of the subject device.This resulted to the delay of the procedure for more than 30 minutes while the patient was under sedation.It was then completed with the use of a competitor device.There were no reports of adverse patient sequelae.
 
Event or Problem Description
Additional information was received from the customer confirmed that there was no evidence the patient suffered any serious injury or adverse effects from the prolonged procedure.This event was initially conservatively reported as a serious injury; however, upon further follow-up, the customer confirmed that the patient did not suffer any serious injury or adverse effects from the prolonged procedure, thus correcting b1, b2, and h1.B1 should not be marked as an adverse event, and b2 should not be marked at all.H1 should also not be marked.The f10 medical device problem reported and other findings would not cause or contribute to a death or a serious injury if it were to recur.

Brand Name
NEUTRAL ELECTRODE, UNIVERSAL SIZE, WITHOUT CABLE
Common Device Name
WA99516A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key21168244
Report Number2429304-2025-00033
Device Sequence Number17206379
Product Code GEI
UDI-Device Identifier14042761085875
UDI-Public14042761085875
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
Report Date (Section F) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA99516A
Device Lot Number314-576
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/28/2025
Event Location Hospital
Date Report to Manufacturer12/17/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/28/2025